# SDR 2005UALA00484

- Difficulty date: May 30, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 30,175 hours, 3,768 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE EMERGENCY STRIP LIGHTING IN ZONE C GOES ON AND OFF.  BATTERY NOT HOLDING CHARGE. EEL LIGHT BATTERY REPLACED.
